# SDR SWIA200312480

- Difficulty date: September 28, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 16,922 hours, 24,709 cycles
- Engine: Pwa PW118
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8343
- Condition: Malfunctioned
- Location: Rudder
- Part time: 8,210 hours, 12,132 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RUDDER PEDALS JAMMED DURING TAKEOFF ROLL.  TAKEOFF ABORTED.  REMOVED AND REPLACED RUDDER SERVO WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
